Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gewel_16

Bald Spot and some thinning

Recommended Posts

Hey everyone,

I've been on accutane for about 5 months now and my hair has also shedded so i never really paid attention to my hair coming out in the shower or anywhere else for that matter, BUT i was coming out of the shower and i noticed a bald spot the size of a nickel and then i came to realize that maybe i was thinning on my temples......anyone ever experience?

Also, i spoke with my derm about the chances of my acne coming back after i stop my treatment and he asked my age and said that based on my age and type of acne i had, my chances were slim of it coming back. If i anything ever came back it would be minimal compared to what i had previously.

Any insight?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×